Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 1997 | 1996 | 1994
Number of items: 4.

1997

Broersma, H.J. and Ryjacek, Z. and Schiermeyer, I. (1997) Dirac's minimum degree condition restricted to claws. Discrete Mathematics, 167-16 . pp. 155-166. ISSN 0012-365X

1996

Broersma, H.J. and Ryjacek, Z. and Schiermeyer, I. (1996) Toughness and hamiltonicity in almost claw-free graphs. Journal of Graph Theory, 21 (4). pp. 431-439. ISSN 0364-9024

1994

Broersma, H.J. and Schiermeyer, I. (1994) A closure concept based on neighborhood unions of independent triples. Discrete Mathematics, 124 (1-3). pp. 37-47. ISSN 0012-365X

Broersma, H.J. and Schiermeyer, I. (1994) Subgraphs, Closures and Hamiltonicity. Discrete Applied Mathematics, 51 (1-2). pp. 39-46. ISSN 0166-218X

This list was generated on Thu Aug 28 05:20:28 2014 CEST.